# SDR FDEA200907112584

- Difficulty date: July 11, 2009
- Submitted: July 13, 2009
- Operation: Air carrier
- Aircraft: N314FE
- Make and model: Doug DC-10-30F
- Aircraft serial: 48312
- Aircraft time: 50,821 hours, 16,028 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin
- Part number: ARC2735501
- Condition: Dented
- Location: Lt Wing Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING EXT FOUND 2 EA DENTS ON INBD FLAP LOWER EXT. SKIN LWR PNL.  1): 0.75 INCH X 0.50 INCH MAX DEEP 0.070 INCH.  2): 0.50 INCH X 0.50 INCH MAX DEEP 0.060 INCH.  REPAIRED AREA IAW SRM 57-00-01 FIG 4 SHT 2 VOL I.
